Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On analytic slit mappings in the class $ \Sigma$

Authors: Yusuf Abu-Muhanna and Y. J. Leung
Journal: Proc. Amer. Math. Soc. 99 (1987), 44-48
MSC: Primary 30C55
MathSciNet review: 866427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any analytic slit mapping is a support point in $ \Sigma $. As an application, we use Schiffer's theory to show that a rational slit mapping must be of the form $ z{\text{ + }}{a_0} + {a_1}/(z - {z_1})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55

Retrieve articles in all journals with MSC: 30C55

Additional Information

PII: S 0002-9939(1987)0866427-2
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia